MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information age:unknown/no information.Date of birth: unknown/no information.Weight: unknown/no information.Ethnicity: unknown/no information.Date of event: exact date not provided, best estimate is between january 6, 2021 - may 12, 2021.Mfr site: phone number: (b)(4).Attempts have been made to obtain missing informaion; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Received report indicating the patient was experiencing glare and halos especially at night.The patient was no longer able to drive at night due to the glare.The intraocular lens (iol) was explanted, the incision was enlarged and sutures were required.No further information was provided.
 
Additional Manufacturer Narrative
This is to correct the initial submission.Upon further review it was noted that the customer indicated the incident occurred during the patient¿s post-op visit dated (b)(6) 2021.The patient is a female and their date of birth is (b)(6) 1957.Their visual acuity pre-op is 20/30 -2 and post-op is 20/20.Section b3, date of event: (b)(6) 2021 section a2, date of birth: (b)(6) 1957 section a3, gender: female additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: jul 27, 2021 section h3: evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics.The lens was cleaned, a cosmetic issue was observed on the optic body but this may be attributed to handling and cannot be confirmed to be related to manufacturing.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11986330
Report Number9614546-2021-07164
Device Sequence Number4380907
Product Code POE
UDI-Device Identifier05050474605220
UDI-Public(01)05050474605220(17)230702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model NumberZXT150
Device Catalogue NumberZXT150U210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;